advertisement
Question
Posted by: Mickey | 2010/11/15

Microval

I have been on Microval for 3 days now and had been on Yasmin for 6 months. I had some serious side effects while being on Yasmin(sore swollen breasts all the time,abdominal pains, brown discharge coming from my left breast, headaches etc.

She than precribed Microval for 3 months to monitor if it was Yasmin causing the side effects, and if the discharge in my left breast doesn''t stop I should then go for a mammogram.

How effective is Microval?? I am just scared that I might fall pregnant whille being on Microval cause it is a mini pill for woman who are breast feeding..

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Mcroval is less effective than the combined and you have to be very careful to take it at exactly the same time every day and be careful of medications that may interfere.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/17

Mcroval is less effective than the combined and you have to be very careful to take it at exactly the same time every day and be careful of medications that may interfere.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement